Reductions of Some Two-Dimensional Crystalline Representations via Kisin Modules

John Bergdall, Brandon Levin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We determine rational Kisin modules associated with 2-dimensional, irreducible, crystalline representations of Gal(Qp/Qp) of Hodge Tate weights 0, k-1. If the slope is larger than k-1 p, we further identify an integral Kisin module, which we use to calculate the semisimple reduction of the Galois representation. In that range, we find that the reduction is constant, thereby improving on a theorem of Berger, Li, and Zhu.

Original languageEnglish (US)
Pages (from-to)3170-3197
Number of pages28
JournalInternational Mathematics Research Notices
Volume2022
Issue number4
DOIs
StatePublished - Feb 1 2022

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Reductions of Some Two-Dimensional Crystalline Representations via Kisin Modules'. Together they form a unique fingerprint.

Cite this